On the Asymptotic Normality of the Posterior Distribution

William F Scott

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)46-55
    Number of pages9
    JournalMathematical Sciences
    Volume26
    Publication statusPublished - 2001

    Cite this

    On the Asymptotic Normality of the Posterior Distribution. / Scott, William F.

    In: Mathematical Sciences, Vol. 26, 2001, p. 46-55.

    Research output: Contribution to journalArticle

    Scott, William F. / On the Asymptotic Normality of the Posterior Distribution. In: Mathematical Sciences. 2001 ; Vol. 26. pp. 46-55.
    @article{0a71fbd5c08b400a882aae8efbd8763d,
    title = "On the Asymptotic Normality of the Posterior Distribution",
    author = "Scott, {William F}",
    year = "2001",
    language = "English",
    volume = "26",
    pages = "46--55",
    journal = "Mathematical Sciences",
    issn = "0312-3685",
    publisher = "Applied Probability Trust",

    }

    TY - JOUR

    T1 - On the Asymptotic Normality of the Posterior Distribution

    AU - Scott, William F

    PY - 2001

    Y1 - 2001

    M3 - Article

    VL - 26

    SP - 46

    EP - 55

    JO - Mathematical Sciences

    JF - Mathematical Sciences

    SN - 0312-3685

    ER -